On the structure of optimal entropy-constrained scalar quantizers

György, András and Linder, Tamás (2002) On the structure of optimal entropy-constrained scalar quantizers. IEEE TRANSACTIONS ON INFORMATION THEORY, 48 (2). pp. 416-427.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2921

Update Item Update Item